# SDR DALA2017080305886

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER STA Y=234 BTW LONGERON 26-25 RT SIDE AT FWD CARGO COMPARTMENT. PREVIOUS DOUBLER REPAIR STA Y=234 BTWN LONG 26 AND 25 RT SIDE WAS REPLACED AS PERMANENT REPAIR PER ETI- 88-17-203 REV 3 AND ER/A 559546-14 REV ORIG SECTION I.
